# SDR C2XA01IA112

- Difficulty date: January 7, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120ER
- Aircraft serial: 120125
- Aircraft time: 24,067 hours, 30,136 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Part number: 12035109613
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MYR - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION ,THE CARGO DOOR LATERAL STOPS WERE FOUND TO BE WORN OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED STOPS IN ACCORDANCE WITH EMB-120 SRM 52-30-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
